Alert archive / Wyoming / Red Flag Warnings in 2011
Red Flag Warning 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Sep 5, 2011, 2:19 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2011, 2:19 PM MDT (20:19 UTC)
- Expired
- Sep 6, 2011, 12:00 AM MDT
- In force
- 10 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
770 WWUS85 KCYS 052019 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 219 PM MDT MON SEP 5 2011 ...RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES THROUGH SUNSET TODAY FIRE WEATHER ZONES 302...303...304...308...309... .GUSTY WEST TO NORTHWEST WINDS HAVE DEVELOPED THIS AFTERNOON AND ARE EXPECTED TO CONTINUE THROUGH SUNSET FOR AREAS WEST OF THE LARAMIE RANGE. AFTERNOON HUMIDITIES HAVE FALLEN INTO THE SINGLE DIGITS AND LOW TEENS THIS AFTERNOON. THE COMBINATION OF WINDS GUSTING TO NEAR 40 MPH AND LOW HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS CARBON ALBANY AND PORTIONS OF CONVERSE AND LARAMIE COUNTIES. A RED FLAG WARNING HAS BEEN POSTED THROUGH 8M PM THIS EVENING. LATER ON THIS EVENING...ISOLATED DRY THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF CARBON COUNTY AS WELL AS SOUTHERN CONVERSE COUNTY. CONFIDENCE IS NOT THERE YET ON COVERAGE OF THESE DRY THUNDERSTORMS...BUT THE POTENTIAL IS THERE FOR FIRE STARTS WITH THIS DRY LIGHTNING. WYZ302-303-306-308-309-060200- /O.NEW.KCYS.FW.W.0010.110905T2019Z-110906T0200Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- 219 PM MDT MON SEP 5 2011 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WEST TO NORTHWEST WINDS AND LOW AFTERNOON HUMIDITIES FOR AREAS IN SOUTHEAST WYOMING WEST OF THE LARAMIE RANGE... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW AFTERNOON HUMIDITIES...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...AREAS WEST OF THE LARAMIE RANGE INCLUDING WYOMING FIRE WEATHER ZONES 302...303...304...306...308 AND 309. * WINDS...WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * TIMING...CURRENT THROUGH 8 PM. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * TEMPERATURES...IN THE MID 70S. * LIGHTNING...THERE IS A POTENTIAL FOR DRY LIGHTNING THIS EVENING ACROSS CARBON COUNTY AND THIS RED FLAG WARNING MAY NEED TO BE EXTENDED. * IMPACTS...GUSTY WEST TO NORTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
615 WWUS85 KCYS 052028 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 228 PM MDT MON SEP 5 2011 ...RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES THROUGH SUNSET TODAY FIRE WEATHER ZONES 302...303...306...308...309... .GUSTY WEST TO NORTHWEST WINDS HAVE DEVELOPED THIS AFTERNOON AND ARE EXPECTED TO CONTINUE THROUGH SUNSET FOR AREAS WEST OF THE LARAMIE RANGE. AFTERNOON HUMIDITIES HAVE FALLEN INTO THE SINGLE DIGITS AND LOW TEENS THIS AFTERNOON. THE COMBINATION OF WINDS GUSTING TO NEAR 40 MPH AND LOW HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS CARBON ALBANY AND PORTIONS OF CONVERSE AND LARAMIE COUNTIES. A RED FLAG WARNING HAS BEEN POSTED THROUGH 8M PM THIS EVENING. LATER ON THIS EVENING...ISOLATED DRY THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF CARBON COUNTY AS WELL AS SOUTHERN CONVERSE COUNTY. CONFIDENCE IS NOT THERE YET ON COVERAGE OF THESE DRY THUNDERSTORMS...BUT THE POTENTIAL IS THERE FOR FIRE STARTS WITH THIS DRY LIGHTNING. WYZ302-303-306-308-309-060200- /O.CON.KCYS.FW.W.0010.000000T0000Z-110906T0200Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- 228 PM MDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WEST TO NORTHWEST WINDS AND LOW AFTERNOON HUMIDITIES FOR AREAS IN SOUTHEAST WYOMING WEST OF THE LARAMIE RANGE... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...AREAS WEST OF THE LARAMIE RANGE INCLUDING WYOMING FIRE WEATHER ZONES 302...303...304...306...308 AND 309. * WINDS...WEST 15 TO 25 MPH. * TIMING...CURRENT THROUGH 8 PM. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...IN THE MID 70S. * LIGHTNING...THERE IS A POTENTIAL FOR DRY LIGHTNING THIS EVENING ACROSS CARBON COUNTY AND THIS RED FLAG WARNING MAY NEED TO BE EXTENDED. * IMPACTS...GUSTY WEST TO NORTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
715 WWUS85 KCYS 060203 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 803 PM MDT MON SEP 5 2011 ...RED FLAG WARNING FOR DRY THUNDERSTORMS FOR ZONES 303...304 AND 306... .ISOLATED DRY THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CARBON COUNTY. COVERAGE OF DRY THUNDERSTORMS WILL BE 15 TO 20 PERCENT THROUGH THE EVENING PRIOR TO A SURGE OF MOISTURE COMING IN FROM THE SOUTHWEST LATER TONIGHT. WYZ302-308-309-060315- /O.CAN.KCYS.FW.W.0010.000000T0000Z-110906T0200Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF-LARAMIE VALLEY/SHIRLEY BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- 803 PM MDT MON SEP 5 2011 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WEST TO NORTHWEST WINDS AND LOW AFTERNOON HUMIDITIES FOR AREAS IN SOUTHEAST WYOMING WEST OF THE LARAMIE RANGE... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE EASED OVER THE AREA AND HUMIDITIES WILL STEADILY RECOVER THROUGH THE NIGHT TO 50 PERCENT OR HIGHER. $$ WYZ304-060600- /O.EXB.KCYS.FW.W.0010.000000T0000Z-110906T0600Z/ SOUTHWEST CARBON- 803 PM MDT MON SEP 5 2011 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR DRY THUNDERSTORMS... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR DRY THUNDERSTORMS...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA...PORTIONS OF CARBON COUNTY * WINDS...SOUTHWEST 5 TO 10 MPH. * TIMING...THUNDERSTORMS COVERAGE COINCIDENT WITH VERY LOW HUMIDITIES WILL INCREASE THROUGH THE EVENING...WITH 15 TO 20 PERCENT COVERAGE ANTICIPATED THROUGH MIDNIGHT. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT...INCREASING TO 30 PERCENT OR HIGHER AFTER MIDNIGHT. * TEMPERATURES...IN THE MID 60S. * LIGHTNING...THERE IS A POTENTIAL FOR DRY THUNDERSTORMS ACROSS CARBON COUNTY THIS EVENING PRIOR TO A SURGE OF MOISTURE COMING IN FROM THE SOUTHWEST LATER TONIGHT. * IMPACTS...LIGHTNING STRIKES WITH VERY LOW HUMIDITIES COULD START NEW FIRES ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ303-306-060600- /O.EXT.KCYS.FW.W.0010.000000T0000Z-110906T0600Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- UPPER NORTH PLATTE RIVER BASIN- 803 PM MDT MON SEP 5 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WEST TO NORTHWEST WINDS AND LOW AFTERNOON HUMIDITIES FOR AREAS IN SOUTHEAST WYOMING WEST OF THE LARAMIE RANGE... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA...AREAS WEST OF THE LARAMIE RANGE INCLUDING WYOMING FIRE WEATHER ZONES 303...304 AND 306. * WINDS...WEST 5 TO 10 MPH. * TIMING...CURRENT THROUGH MIDNIGHT. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT...INCREASING TO 30 PERCENT OR HIGHER AFTER MIDNIGHT. * TEMPERATURES...IN THE MID 60S. * LIGHTNING...THERE IS A POTENTIAL FOR DRY LIGHTNING THIS EVENING ACROSS CARBON COUNTY PRIOR TO A SURGE OF MOISTURE COMING IN FROM THE SOUTHWEST LATER TONIGHT. * IMPACTS...LIGHTNING STRIKES WITH VERY LOW HUMIDITIES COULD START NEW FIRES ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
665 WWUS85 KCYS 060536 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1136 PM MDT MON SEP 5 2011 WYZ303-304-306-060645- /O.EXP.KCYS.FW.W.0010.000000T0000Z-110906T0600Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN- 1136 PM MDT MON SEP 5 2011 ...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT. DRY THUNDERSTORMS DID NOT DEVELOP LATE THIS EVENING AHEAD OF AN UPPER LEVEL DISTURBANCE PUSHING INTO THE AREA. THEREFORE...THE RED FLAG WARNING FOR NORTHWEST CARBON COUNTY IS ALLOWED TO EXPIRE TONIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 5, 5:29 AM MDT, 8 hours 50 minutes earlier.
Area forecast discussion, Sep 5, 5:29 AM MDT, 8 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 529 AM MDT MON SEP 5 2011 .AVIATION...12Z TAF ISSUANCE. VFR CONDITIONS WILL CONTINUE OVER SOUTHEAST WYOMING AND WESTERN NEBRASKA THROUGH TONIGHT. SOUTHERLY WINDS WILL GUST AS HIGH AS 25 KT OVER PORTIONS OF WESTERN NEBRASKA TODAY...BEFORE SUBSIDING THIS EVENING. MID TO HIGH LEVEL CLOUDINESS WILL MOVE INTO CARBON AND ALBANY COUNTIES THIS EVENING...GRADUALLY LOWERING FROM KRWL TO KCYS BY EARLY TUESDAY MORNING. && .PREV DISCUSSION... /ISSUED 331 AM MDT MON SEP 5 2011/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT THE WATER VAPOR IMAGERY AND 00Z UPPER AIR DATA SHOWED A RIDGE CENTERED OVER SOUTHERN ARIZONA AND NEW MEXICO. FURTHER DOWNSTREAM... A TROUGH WAS MOVING EAST ACROSS THE GREAT LAKES AND WESTERN OHIO VALLEY. THE FLOW ALOFT BETWEEN THESE TWO FEATURES WAS NORTHWEST OVER THE CWA. SUBTROPICAL/MONSOONAL MOISTURE WAS CONFINED TO THE FOUR CORNERS REGION. THE REGIONAL SURFACE ANALYSIS DEPICTED HIGH PRESSURE FROM THE EASTERN DAKOTAS INTO THE SOUTHERN HIGH PLAINS AND A TROUGH FROM CENTRAL MONTANA TO SOUTH CENTRAL WYOMING. SKIES WERE CLEAR WITH SOUTHEASTERLY WINDS AROUND 10 KT OVER WESTERN NEBRASKA AND SOUTHWESTERLY OVER THE WYOMING PORTION OF THE CWA. A SHORTWAVE TROUGH OVER NORTHERN CALIFORNIA WILL TRACK EAST AROUND THE SOUTHWEST CONUS RIDGE. THE IN SITU AIR MASS WILL REMAIN DRY ENOUGH TO PRECLUDE CONVECTIVE DEVELOPMENT TODAY. THE SURFACE TROUGH TO THE LEE OF THE LARAMIE RANGE WILL DEEPEN TODAY IN ADVANCE OF THE UPPER TROUGH TO THE WEST. THIS WILL RESULT IN GUSTY SOUTHERLY WINDS OVER THE NEBRASKA PANHANDLE TODAY AND THIS EVENING. SOUTHWESTERLY WINDS WILL BE BREEZY AT TIMES WEST OF THE LARAMIE RANGE TODAY...WITH GUSTS TO 25 KT OVER THE MOUNTAINS. 700 MB TEMPERATURES THIS AFTERNOON WILL RISE TO BETWEEN 11 AND 14 DEGREES CELSIUS...RESULTING IN HIGHS IN THE 80S EAST OF THE LARAMIE RANGE...WITH 60S AND 70S TO THE WEST. THE SOUTHERLY FLOW WILL PROVIDE MILDER TEMPERATURES TONIGHT WITH LOWS IN THE 40S AND 50S. CLOUDS WILL INCREASE FROM THE WEST WITH THE RESURGENCE OF SUBTROPICAL MOISTURE AHEAD OF THE APPROACHING UPPER TROUGH. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS OF CARBON COUNTY THIS EVENING AND GRADUALLY SPREAD EAST INTO SOUTHERN ALBANY COUNTY LATER TONIGHT. THE UPPER TROUGH IS FORECAST TO MOVE INTO WYOMING AND COLORADO ON TUESDAY. BOTH THE ECMWF AND NAM SHOW THIS FEATURE BECOMING A CLOSED CIRCULATION OVER WYOMING...WITH GFS MAINTAINING AN OPEN WAVE. IN EITHER CASE...FORCING FROM THIS FEATURE COMBINED WITH MONSOONAL MOISTURE AND LOW/MID LEVEL INSTABILITY WILL DEVELOP SCATTERED CONVECTION OVER SOUTHERN WYOMING TUESDAY AND TUESDAY NIGHT...WITH MORE ISOLATED COVERAGE OVER THE PANHANDLE. QPF DURING THIS PERIOD WILL GENERALLY RANGE FROM 0.25 TO 0.50 INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IT WILL TURN COOLER FOR MUCH OF SOUTH CENTRAL AND SOUTHEAST WYOMING TUESDAY AFTERNOON WITH 700 MB TEMPERATURES FROM 7 TO 10 DEGREES CELSIUS. IT WILL STILL REMAIN WARM FROM EAST CENTRAL WYOMING INTO THE NORTHERN PANHANDLE WITH LOWER AND MID 80S DUE TO LESS CLOUD COVER AND LACK OF PRECIPITATION. LONG TERM...WEDNESDAY THROUGH SUNDAY NIGHT...MODELS IN GOOD AGREEMENT THROUGH THE WEEK AND INTO NEXT WEEKEND...SHOWING THE WESTERN TWO THIRDS OF THE UNITED STATES DOMINATED BY AN OMEGA BLOCKING PATTERN THROUGH THE FORECAST PERIOD AS A RIDGE AXIS AMPLIFIES NORTHWARD INTO CANADA. ALL MODELS SHOW THIS FEATURE NEARLY STATIONARY AND EVEN RETROGRADING WESTWARD LATE THIS WEEK. THE MAIN FORECAST CONCERN WILL BE A WEAK DISTURBANCE ALOFT WHICH IS FORECAST TO PUSH ACROSS THE AREA ON TUESDAY...BUT THEN STALL OVER THE ROCKIES AS THE RIDGE AMPLIFIES NORTHWARD INTO CANADA. THIS MAY PROVIDE SOUTHEAST WYOMING WITH A PROLONGED PERIOD OF SHOWERS AND TSTORMS...ESPECIALLY NEAR THE COLORADO BORDER ON WEDNESDAY...AND THEN AGAIN LATER IN THE WEEK AS ANOTHER UPPER LEVEL DISTURBANCE PUSHES NORTHEAST ACROSS THE GREAT BASIN REGION. CONTINUED TO INCREASE POP ON WEDNESDAY...ESPECIALLY ALONG AND SOUTH OF I80. ALSO INCREASED POP ACROSS THE HIGHER MOUNTAINS WEST OF THE LARAMIE RANGE THROUGH THE WEEK WITH MODELS SUGGESTING A DIURNAL CHANCE OF SHOWERS AND TSTORMS EACH DAY DUE TO THE PROXIMITY OF THE UPPER LEVEL DISTURBANCE AND DAYTIME INSTABILITY. SURFACE WINDS WILL PRIMARILY BE LIGHT OUT OF THE EAST OR SOUTHEAST THROUGH THE END OF THE WEEK AND INTO NEXT WEEKEND. CURRENT GUIDANCE SUGGESTS COOLER TEMPS THAN PREVIOUS MODEL RUNS HAVE SHOWN...DUE TO COOLER EASTERLY FLOW AND THE DISTURBANCE ALOFT CLOSER TO THE FORECAST AREA RESULTING IN DAYTIME CLOUD COVER. LOWERED TEMPS SEVERAL DEGREES AND GENERALLY NEAR OR SLIGHTLY BELOW NORMAL...WITH A SLOW WARMING TREND INTO NEXT WEEKEND. SOME MODELS SUGGEST HIGH TEMPS WILL REMAIN IN THE 60S THROUGH THE END OF THE WEEK NEAR THE COLORADO BORDER. DID NOT GO QUITE THAT COOL YET...SINCE THE EXACT POSITION OF THE UPPER LEVEL DISTURBANCE IS DIFFICULT TO PREDICT AT THIS TIME. EXPECT THE WARMEST TEMPS WITH THE LOWEST CHANCE OF PRECIP TO BE NORTH OF THE NORTH PLATTE RIVER VALLEY FROM LUSK TO CHADRON NEBRASKA INTO THE WEEKEND. LOW TEMPS WILL BE SEASONABLY COOL AND IN THE 40S AND 50S. FIRE WEATHER... A SURFACE HIGH PRESSURE RIDGE OVER THE EASTERN GREAT PLAINS AND A TROUGH ACROSS EASTERN WYOMING AND COLORADO WILL CREATE BREEZY SOUTHERLY WINDS OVER WESTERN NEBRASKA AND SOUTHWESTERLY WINDS FOR SOUTHEAST WYOMING. IT WILL REMAIN DRY TODAY WITH AFTERNOON RELATIVE HUMIDITIES FALLING TO THE LOWER AND MID TEENS OVER MUCH OF THE WYOMING DISTRICT. WIND SPEEDS ARE FORECAST TO REMAIN BELOW CRITICAL LEVELS... THOUGH SOME GUSTS TO NEAR 20 MPH WILL BE POSSIBLE ACROSS SOUTHERN CARBON AND ALBANY COUNTIES THIS AFTERNOON. MONSOONAL MOISTURE WILL BEGIN TO SPREAD NORTHEAST INTO SOUTH CENTRAL WYOMING TONIGHT...AND ACROSS SOUTHEAST WYOMING AND WESTERN NEBRASKA TUESDAY AND TUESDAY NIGHT. AN UPPER LEVEL DISTURBANCE AND LINGERING SURFACE TROUGH OVER THE SOUTHERN HALF OF THE DISTRICT WILL FOCUS ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...MAJ LONG TERM/AVIATION...TJT
Hazardous weather outlook, Sep 5, 4:28 AM MDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 428 AM MDT MON SEP 5 2011 WYZ101>119-061030- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 428 AM MDT MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEST OF THE LARAMIE RANGE THIS EVENING AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH SUBTROPICAL MOISTURE PUSHING NORTH INTO SOUTHERN WYOMING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AS SUBTROPICAL MOISTURE INTERACTS WITH AN UPPER LEVEL LOW PRESSURE SYSTEM. THUNDERSTORMS WILL BECOME MORE ISOLATED LATE IN THE WEEK WITH THE BEST CHANCE OF STORMS PRIMARILY WEST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-061030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 428 AM MDT MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY...MAINLY FURTHER SOUTH NEAR THE COLORADO BORDER AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE ROCKY MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Red Flag Warnings in Wyoming, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.